Review: G. Kreisel, J. Shoenfield, Hao Wang, Number Theoretic Concepts and Recursive Well-Orderings [Book Review]

Journal of Symbolic Logic 31 (3):511-512 (1966)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,855

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-03

Downloads
16 (#671,952)

6 months
2 (#257,900)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles